The Cause Of The Cheeks, Hands And Feet That Appear Fuller?

Illustration of The Cause Of The Cheeks, Hands And Feet That Appear Fuller?
Illustration: The Cause Of The Cheeks, Hands And Feet That Appear Fuller? raisingchildren.net.au

Good afternoon, at the end of “this is my cheeks so added chubby a little greasy as usual, in some of my legs and hands also a little added, is this the effect of fattening ??

1 Answer:

Hello Silvia,

Thank you for the question.

Need to be clear, have you tried measuring your weight? If so, has it increased?

Cheeks, hands, and feet that appear fuller are likely to indicate your weight gain. This condition can be influenced by genetics, changes in diet, lack of exercise, too much sleep, side effects of drugs, hormonal fluctuations, and so on. It could also appear that your body is more filled with other factors, such as edema, interstitial fluid seepage that can occur due to allergies, side effects of drugs, heart problems, kidney disorders, malnutrition, liver disorders, and so on. If it is true that the underlying edema of your complaints, often these complaints do not appear alone, but can also make it difficult to breathe, get tired, itch, and experience many other complaints.

Try to observe, like what your diet, activities, and lifestyle lately. In addition, you also try to measure your weight. If indeed you gain weight, but still within the ideal weight range, it seems that your condition is not always dangerous. However, if you gain weight, including excessive, then you should undergo efforts to lose weight, how to:

 Get enough sleep 6-8 hours a day Exercise every day, at least 30 minutes of session, for example weight-bearing exercise, swimming, yoga, etc. Limit consumption of foods high in calories, high in bad fats Reduce your eating portions, but still eat regularly Expand to eat vegetables , fruits, whole grains Drink at least 2 liters of water a day Do not carelessly take slimming drugs or supplements without doctor's advice If you have done the above steps optimally, and the results are still unsatisfactory, do not hesitate to check yourself directly to the doctor or Nutritionist so that it can be handled further

I hope this helps.

: by

Related Question

Vitamins That Can Be Given Together With 3-month KB Injections?

Vitamins That Can Be Given Together With 3-month KB Injections?

(2 years ago)

Good evening, I want to ask … I was injected 3 months ago, but I was injected twice in the left and right pelvis … The one that said was vitamin … Can you know wh...

There Is A Little Black In The Womb After Being Curetted?

There Is A Little Black In The Womb After Being Curetted?

(2 years ago)

Hello …, I am 32 years old … I am bleeding and the doctor says I have to be cured … When I was in a curette there was heavy bleeding that I had to have a blood tr...

Anesthetic Doses During Surgery?

Anesthetic Doses During Surgery?

(2 years ago)

Good evening Doctor. I want to ask about the surgical procedure regarding anesthesia alias anesthesia during surgery. For example, the anesthesia chosen by the patient is a local a...

Leave a Reply

Your email address will not be published. Required fields are marked *